MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE UPPER AIRWAY STIMULATION; IMPLANTABLE PULSE GENERATOR

INSPIRE MEDICAL SYSTEMS INC. INSPIRE UPPER AIRWAY STIMULATION; IMPLANTABLE PULSE GENERATOR
Model Number MODEL 3024
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient has had difficulty with swallowing and speaking.Device was not used for a period of time to allow the patient to heal from implant.Issues resolved for a time but then returned a while after the device was reactivated.Physician is having the patient leave the device off for now to allow the patient more time to heal from implant.

Brand Name
INSPIRE UPPER AIRWAY STIMULATION
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key6790029
Report Number3007666314-2017-00013
Device Sequence Number13916438
Product Code MNQ
UDI-Device Identifier00855728005055
UDI-Public00855728005055
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberMODEL 3024
Device Catalogue Number900-003-015
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;